# SDR R61A201308110723

- Difficulty date: August 11, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 14,008 hours, 11,090 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99040600D
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE PHOTO LUMINESCENT STRIP IN FRONT OF SEAT 1D IS LOOSE.  MX SECURED PHOTO LUMINESCENT STRIP IAW AMM.
